# SDR HALA2017071200185

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 56,358 hours, 10,375 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Reads Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LEVEL FLT 16,000 PRESSURE RATE. WAS SHOWING 1,000 DOWN.  PERFORMED AMM 21-31-00-705-001. NO FAULTS NOTED. ALL TEST PASSED. OK FOR SERVICE.
